# SDR ALGA201112120002

- Difficulty date: December 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N860AL
- Make and model: Skrsky S76C
- Aircraft serial: 760527
- Aircraft time: 6,904 hours, 12,525 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF, WITH ALL CABIN HEAT ON, SOME SMOKE IN CABIN WITH A CHEMICAL ODOR.  TAKEOFF ABORTED WITHOUT INCIDENT.  INSPECTED ACFT HEATER SYS, FOUND ENGINE WASH FLUID ODOR PRESENT.  GROUND RUN ACFT WITHOUT HEATER, NO SMOKE OR ODOR NOTED. TURNED HEATER ON UNTIL ODOR HAD DISSIPATED, NO FURTHER DEFECTS NOTED, OPS CHECK FLIGHT REQUIRED.
